# SDR 98ZZZX1513

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER INTERMITTENT.  ROLL AND PITCH CHANNELS BOTH DROP OFF-LINE AND CANNOT BE RESET OR JUST WILL NOT COME ON-LINE.  REMOVED AND REPLACED.
